Jean Michel Tchuenche

Born: September 14, 1972

place: Nkongsamba (Cameroon)

University of Maiduguri (UniMaid), Maiduguri, Nigeria BSc. (Hons Mathematics, FIRST CLASS) 1996; University of Ibadan, Ibadan, Nigeria. MSc. (Maths) 1997

Ph.D. (2002) University of Ibadan, Nigeria
thesis: Mathematical population dynamics of cickle-cell anaemia, a genetically transmitted disease; advisor: COA Sowunmi

AREA: Biomathematics

Dept of Mathematical Sciences, Univ. of Agriculture,Abeokuta,OgunState, Nigeria

personal or universal URL:

Since July 2003 Dr. Tchuenche has been emmployed by the Department of Mathematical Sciences, Univ. of Agriculture, Abeokuta, OgunState, Nigeria



  1. Tchuenche, J.M.  (2003) A Note on the Mackendrick Von Foerster Type Model in a Population with a Genetic Structure. Int. J. Math. Educ.Sci.Technol. Vol. 34 (3), 463-470.
  2. Tchuenche, J.M. (2002) A Note on Some Iterative Methods in Banach Spaces in Proc. Of the 7th Copper Mountain Conference on Iterative Methods, March 24-29, 2002, Copper Mountain, Colorado, USA.
  3. Tchuenche, JM (2001) On the Equivalence of Doeblin Property, J. Nig. Math. Soc.,vol 20, 103-106
  4. Tchuenche, JM (2000) Does Hardy-Weinberg Law Prevail in all Populations? In Proc. of the Conference in ODE, National Mathematical Centre, Abuja, July 28-29, 81-83
  5. Tchuenche,J.M. (2001) Derivation of the Continuity Equation in a Population with an Additional Structure, to appear in Proc. of the National Mathematical Centre, Abuja Conference in Continuum Mechanics, Aug 24-26.


The web pages
are brought to you by

The Mathematics Department of
The State University of New York at Buffalo.

They are created and maintained by
Scott W. Williams
Professor of Mathematics

CONTACT Dr. Williams